Alert archive / Wisconsin / Wind Chill Advisories in 2018
Wind Chill Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Jan 3, 2018, 2:07 PM CST for 13 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa. It took effect at Jan 3, 2018, 9:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2018, 2:07 PM CST (20:07 UTC)
- In effect from
- Jan 3, 2018, 9:00 PM CST
- Expired
- Jan 4, 2018, 7:25 AM CST
- In force
- 10 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633 WWUS43 KARX 032007 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 207 PM CST Wed Jan 3 2018 ...Bitter Cold Wind Chills Tonight Through Mid-Morning Thursday... .Bitter cold air will move into the region tonight, with temperatures generally in the -10 to -15 range. Winds will make it feel even colder, with wind chill values ranging from -20 to -30. Frostbite to exposed skin can occur in as little as 30 minutes in these conditions. Limit or avoid outdoor exposure, but if you must go out, dress in layers and keep exposed skin to a minimum. Make sure outdoor pets have adequate shelter and water. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-040600- /O.NEW.KARX.WC.Y.0002.180104T0300Z-180104T1600Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 207 PM CST Wed Jan 3 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST THURSDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 to 30 below zero. * WHERE...Southeast Minnesota, northeast Iowa, and southwest into central Wisconsin * WHEN...9 PM this evening to 10 AM Thursday. * ADDITIONAL DETAILS...The coldest wind chills will occur between 3 AM and 9 AM Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ CJA
3 follow-up statements
644 WWUS43 KARX 040147 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 747 PM CST Wed Jan 3 2018 ...Bitterly Cold Wind Chills Tonight Through Mid-Morning Thursday... .Bitterly cold air will move into the region tonight, with low temperatures generally in the -10 to -15 range. Northwest winds will make it feel even colder, with wind chill values ranging from -20 to -30. Wind chills had already fallen below -15 at many locations this evening. Frostbite to exposed skin can occur in as little as 30 minutes in these conditions. Limit or avoid outdoor exposure. But if you must go out, dress in layers and keep exposed skin to a minimum. Make sure outdoor pets have adequate shelter and water. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041000- /O.CON.KARX.WC.Y.0002.180104T0300Z-180104T1600Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 747 PM CST Wed Jan 3 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...Very cold wind chills expected. Frostbite to exposed skin can develop in as little as 30 minutes. Expect wind chills to range from 20 to 30 below zero. * WHERE...Southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. * WHEN...9 PM this evening to 10 AM Thursday. * ADDITIONAL DETAILS...The coldest wind chills will occur between 3 AM and 9 AM Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and wind will combine to create very low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Hollan
209 WWUS43 KARX 040856 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 256 AM CST Thu Jan 4 2018 ...Bitter Cold Wind Chills Through Mid-Morning... .Bitter cold wind chills from 15 to 25 below zero will continue into mid morning, improving before the noon hour. Frostbite to exposed skin can occur in as little as 30 minutes in these conditions. Limit or avoid outdoor exposure. If you have to brave the elements, dress in layers and keep exposed skin to a minimum. Make sure outdoor pets have adequate shelter and water. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041600- /O.CON.KARX.WC.Y.0002.000000T0000Z-180104T1600Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 256 AM CST Thu Jan 4 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Wind chills will range from 15 to 25 below zero. * WHERE...Portions of northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...Now to 10 AM this morning. * ADDITIONAL DETAILS...coldest wind chills through 8 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
689 WWUS43 KARX 041325 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 725 AM CST Thu Jan 4 2018 ...Cold This Morning, But Wind Chills Improving... .Temperatures have bottomed out in the single digits to lower teens below zero across much of the area. Winds have stayed light however, and wind chills are not as significant of a factor as previous mornings - mostly in the minus teens to around 20 below. Will cancel the wind chill advisory as a result. That said, it's still cold! Bundle up on your way outdoors this morning and keep exposed skin covered. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041430- /O.CAN.KARX.WC.Y.0002.000000T0000Z-180104T1600Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 725 AM CST Thu Jan 4 2018 ...WIND CHILL ADVISORY IS CANCELLED... Temperatures have bottomed out in the single digits to lower teens below zero this morning. However, the winds have remained light, making wind chills less of a factor compared to previous mornings. The advisory has been cancelled as a result. Its still cold though, so be sure to bundle up as you venture outside. Keep exposed skin covered. $$ Rieck
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 11:23 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 3, 11:23 AM CST, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 1123 AM CST Wed Jan 3 2018 .SHORT TERM...(Today and tonight) Issued at 232 AM CST Wed Jan 3 2018 Early this morning water vapor imagery showed an upper trough swinging southeastward while surface analysis revealed an associated cold front sliding through the area. Remaining snow showers/flurries will continue to decrease as drier air/subsidence works in behind the departing upper wave and high pressure begins to sink south into the upper Midwest. Despite clearing skies through the morning, steady low-level cold advection behind the front will drop temps back into the single digits for highs with with brisk northwest winds helping to add an additional bite to the air (wind chills staying below zero through the day). Surface high pressure will continue to build across the area tonight with winds subsiding. Colder temps back into the single digits and teens below zero and at least some light northwest winds will drive wind chills back down to near or below -20 in most areas this evening into Thursday morning, so may need another wind chill advisory. .LONG TERM...(Thursday through Tuesday) Issued at 232 AM CST Wed Jan 3 2018 Quiet and cold weather will continue through Friday. An amplified western US ridge/eastern US trough pattern will prevail as a strong coastal storm rides up the northeast coast. Farther west across the Midwest, cold northwesterly flow and surface high pressure will dominate with highs remaining in the single digits and lows in the single digits to teens below zero through Friday. Although winds look very light on Thursday night, wind chills should fall to -20 over at least parts of the area. Guidance has indicated a subtle upper wave interacting with the mid-level baroclinic zone Thursday night could produce at least some flurries or maybe light snow, with 00Z models showing this potential west of the area. Some increase increase in clouds is possible, though, especially west of the Mississippi, which could have some impact on min temps. The thinking of at least a short term pattern change still looks good heading into the weekend as the deep eastern trough is replaced by a less amplified west to northwest split flow pattern. As this occurs strong low and mid-level warm advection will develop Saturday into Sunday with 850 mb temps climbing back towards 0C by Sunday morning. Highs in the teens on Saturday will likely warm into the 20s and low 30s by Sunday. As for precip chances, there are differences with timing of various embedded waves in the split flow regime. There is some consensus of a warm advective snow band across at least northern Wisconsin Saturday night associated with a shortwave trough passing to the north. Meanwhile, a southern stream wave is forecast to pass across the Mid-Mississippi Valley Sunday into Monday. The 03.00Z GFS/ECMWF keep this wave and associated surface low far enough south that the majority of the precip would stay to the south, but it may be close enough to bear watching. Another wave dropping southeast across the upper Great Lakes toward Monday could bring some light snow to the area as well. Otherwise, model spread is high on the degree of amplification of the upper level flow heading into the middle of next week, but overall a cooler than normal temp regime is expected after the weekend/early week warm up. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1123 AM CST Wed Jan 3 2018 VFR conditions are expected through the period, with breezy northwest winds near 15 kts for this afternoon. Wind speeds will then decrease near sunset, but remain northwesterly. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...JM LONG TERM...JM AVIATION...CA
Hazardous weather outlook, Jan 3, 4:04 AM CST, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 404 AM CST Wed Jan 3 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041015- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 404 AM CST Wed Jan 3 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...and southwest into central Wisconsin. .DAY ONE...Today and Tonight Bitter cold returns tonight with wind chills from 15 to 25 below. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The cold continues for the overnight and morning hours of Thursday and Friday. Wind chills from 15 to 25 below are expected. .SPOTTER INFORMATION STATEMENT... No action is needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Local storm report, Jan 3, 10:13 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1013 AM CST WED JAN 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM SNOW PRESTON 43.67N 92.07W
01/03/2018 M0.2 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION PTNM5, PRESTON.
0700 AM SNOW STRAWBERRY POINT 42.69N 91.53W
01/03/2018 M0.1 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION SPTI4, STRAWBERRY
POINT.
0800 AM SNOW CUBA CITY 42.60N 90.43W
01/03/2018 M0.5 INCH GRANT WI CO-OP OBSERVER
CO-OP OBSERVER STATION CBCW3, CUBA CITY.
0800 AM SNOW 2 ENE AUSTIN 43.68N 92.94W
01/03/2018 M0.7 INCH MOWER MN COCORAHS
COCORAHS STATION MN-MW-3, 1 ENE AUSTIN.
0800 AM SNOW 4 WNW VIOLA 43.53N 90.74W
01/03/2018 M0.7 INCH VERNON WI COCORAHS
COCORAHS STATION WI-VR-3, 3 WNW VIOLA.
0800 AM SNOW 1 SSE MEDFORD 45.13N 90.34W
01/03/2018 M0.5 INCH TAYLOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION MEDW3, MEDFORD.
0800 AM SNOW 4 WSW LANCASTER 42.83N 90.79W
01/03/2018 M0.4 INCH GRANT WI CO-OP OBSERVER
CO-OP OBSERVER STATION LANW3, LANCASTER
4WSW.
0730 AM SNOW 1 SSW THEILMAN 44.28N 92.19W
01/03/2018 M0.6 INCH WABASHA MN CO-OP OBSERVER
CO-OP OBSERVER STATION THLM5, THEILMAN 1SSW.
0730 AM SNOW 2 NE CRESCO 43.39N 92.09W
01/03/2018 M0.2 INCH HOWARD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CRCI4, CRESCO 1NE.
0726 AM SNOW 3 NNW FRENCHVILLE 44.19N 91.34W
01/03/2018 M1.0 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION ETTW3, ETTRICK 4WNW.
0700 AM SNOW 5 ESE DOUGLAS 44.08N 92.48W
01/03/2018 M0.2 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-30, 4 ESE DOUGLAS.
0700 AM SNOW 3 E SPRING VALLEY 43.68N 92.33W
01/03/2018 M0.2 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION SPYM5, SPRING VALLEY
3E.
0700 AM SNOW 2 NNE BLACK RIVER FALLS 44.32N 90.83W
01/03/2018 M0.5 INCH JACKSON WI COCORAHS
COCORAHS STATION WI-JK-1, BLACK RIVER FALLS
1.7 NNE.
0700 AM SNOW 1 ESE VIROQUA 43.55N 90.87W
01/03/2018 M0.5 INCH VERNON WI COCORAHS
COCORAHS STATION WI-VR-2, VIROQUA 0.8 ESE.
0700 AM SNOW 3 NNW ROCHESTER 44.05N 92.49W
01/03/2018 M0.2 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-32, 2 NNW ROCHESTER.
0700 AM SNOW FOUR CORNERS 44.09N 90.91W
01/03/2018 M0.1 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION BFCW3, FOUR CORNERS.
0700 AM SNOW 4 SE MINNEISKA 44.16N 91.81W
01/03/2018 M0.5 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION MSCM5, MINNESOTA CITY
DAM 5.
0700 AM SNOW 3 NNW RIB LAKE 45.35N 90.22W
01/03/2018 M0.8 INCH TAYLOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION WSBW3, WESTBORO 4E.
0700 AM SNOW 1 SSE CHARLES CITY 43.06N 92.67W
01/03/2018 M0.7 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CIYI4, CHARLES CITY.
0700 AM SNOW CALEDONIA 43.63N 91.50W
01/03/2018 M0.2 INCH HOUSTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION CLDM5, CALEDONIA.
0700 AM SNOW 2 SSE PILOT MOUND 43.79N 92.03W
01/03/2018 M0.5 INCH FILLMORE MN COCORAHS
COCORAHS STATION MN-FM-1, 1 SSE PILOT MOUND.
0700 AM SNOW 2 WSW HILLSBORO 43.63N 90.38W
01/03/2018 M0.2 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.
0830 AM SNOW HAYFIELD 43.89N 92.85W
01/03/2018 M0.5 INCH DODGE MN COCORAHS
COCORAHS STATION MN-DD-14, HAYFIELD.
0700 AM SNOW 4 ESE LONGWOOD 44.87N 90.51W
01/03/2018 M1.0 INCH CLARK WI CO-OP OBSERVER
CO-OP OBSERVER STATION OENW3, OWEN 6SSE.
0700 AM SNOW HATFIELD 44.41N 90.73W
01/03/2018 M0.2 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HABW3, HATFIELD DAM.
0700 AM SNOW 2 W FILLMORE 43.74N 92.31W
01/03/2018 M0.6 INCH FILLMORE MN COCORAHS
COCORAHS STATION MN-FM-10, 1 W FILLMORE.
0700 AM SNOW 2 WSW NASHUA 42.94N 92.57W
01/03/2018 M0.1 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.
0700 AM SNOW 2 SW GENOA 44.09N 92.64W
01/03/2018 M0.4 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION BYRM5, BYRON 4 NORTH.
0700 AM SNOW 1 E VIROQUA 43.56N 90.88W
01/03/2018 M0.9 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION VQAW3, VIROQUA.
0700 AM SNOW STODDARD 43.66N 91.22W
01/03/2018 M0.3 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION STDW3, STODDARD.
0700 AM SNOW 1 WNW MOUNT ZION 43.26N 90.76W
01/03/2018 M1.0 INCH CRAWFORD WI COCORAHS
COCORAHS STATION WI-CR-1, 1 WNW MOUNT ZION.
0700 AM SNOW 2 N VIOLA 44.10N 92.27W
01/03/2018 M0.6 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION EGNM5, ELGIN 2SSW.
0700 AM SNOW 1 N WABASHA 44.38N 92.05W
01/03/2018 M0.6 INCH WABASHA MN CO-OP OBSERVER
CO-OP OBSERVER STATION WABM5, WABASHA.
0700 AM SNOW 2 SSW ELBA 44.06N 92.04W
01/03/2018 M1.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM5, ALTURA 5W.
0700 AM SNOW 3 ENE WESTBY 43.67N 90.81W
01/03/2018 M0.5 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION WESW3, WESTBY 3ENE.
0700 AM SNOW 1 WNW FRIENDSHIP 43.98N 89.83W
01/03/2018 M0.5 INCH ADAMS WI CO-OP OBSERVER
CO-OP OBSERVER STATION FRSW3, FRIENDSHIP.
0700 AM SNOW 1 NW FAYETTE 42.85N 91.82W
01/03/2018 M0.2 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION FYTI4, FAYETTE.
0700 AM SNOW LA FARGE 43.57N 90.64W
01/03/2018 M0.7 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION LAFW3, LA FARGE.
0600 AM SNOW 1 S TREMPEALEAU 44.00N 91.44W
01/03/2018 M0.2 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION TREW3, TREMPEALEAU
DAM 6.
0600 AM SNOW 3 NE ROCHESTER 44.04N 92.44W
01/03/2018 M0.1 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-18, 2 NE ROCHESTER.
0600 AM SNOW 1 ESE GUTTENBERG 42.78N 91.10W
01/03/2018 M0.1 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION GTTI4, GUTTENBERG DAM
10.
0600 AM SNOW GRAND MEADOW 43.71N 92.56W
01/03/2018 M0.2 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION GMDM5, GRAND MEADOW.
0600 AM SNOW 2 E LA CROSSE 43.82N 91.19W
01/03/2018 M0.3 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ARX, LA CROSSE
WEATHER OFFICE.
0600 AM SNOW ALMA 44.33N 91.92W
01/03/2018 M1.0 INCH BUFFALO WI CO-OP OBSERVER
CO-OP OBSERVER STATION ALMW3, ALMA DAM 4.
0553 AM SNOW 1 NNE FRENCH ISLAND 43.88N 91.26W
01/03/2018 M0.1 INCH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
&&Local storm report, Jan 3, 11:58 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1158 AM CST WED JAN 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM SNOW 1 NNE FRENCH ISLAND 43.88N 91.26W
01/03/2018 M0.5 INCH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
&&Nearby
Wind Chill Advisories in Wisconsin, 2018Wind Chill Advisories in Iowa, 2018Wind Chill Advisories in Minnesota, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.